MATHEMATICA BOHEMICA, Vol. 128, No. 3, pp. 253-262 (2003)

Remarks on the Sherman-Morrison-Woodbury formulae

Miroslav Fiedler

Miroslav Fiedler, Institute of Computer Science, AS CR, Pod vodarenskou vezi 2, 182 07 Praha 8, Czech Republic, e-mail:

Abstract: We present some results on generalized inverses and their application to generalizations of the Sherman-Morrison-Woodbury-type formulae.

Keywords: $(1,2)$-inverse, Moore-Penrose inverse, Sherman-Morrison-Woodbury formula, quasidirect sum

Classification (MSC2000): 15A09, 15A24

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition